The effect of a spatial variable on the criticality of a boundary value problem
Kragujevac Journal of Mathematics, Tome 26 (2004), p. 61
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Kragujevac J. Math. 24 (2002) 61-71.
Keywords:
boundary value problem, analitycal solution, variational method
@article{KJM_2004_26_a7,
author = {S.O. Ajadi},
title = {The effect of a spatial variable on the criticality of a boundary value problem},
journal = {Kragujevac Journal of Mathematics},
pages = {61 },
year = {2004},
volume = {26},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2004_26_a7/}
}
S.O. Ajadi. The effect of a spatial variable on the criticality of a boundary value problem. Kragujevac Journal of Mathematics, Tome 26 (2004), p. 61 . http://geodesic.mathdoc.fr/item/KJM_2004_26_a7/